# SDR ASAA2014111509673

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 4,232 hours, 1,391 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE, ACFT  GROUNDED. QRH CHECKLIST SUCCESSFULLY COMPLETED.
